MathSciNet Relay Station
MathSciNet bibliographic data
MR1397370 35B50 (35K10 47D06 47N20)
Auscher, Pascal; Coulhon, Thierry; Tchamitchian, Philippe Absence de principe du maximum pour certaines équations paraboliques complexes. (French) [Absence of the maximum principle for certain complex parabolic equations] Colloq. Math. 71 (1996), no. 1, 87–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement